# SDR CALA2013120293384

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 50,772 hours, 20,679 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGCIU NR 2 INOPERATIVE.  NO FAULT CODE FROM LGCIU UNIT, WILL NOT RESPOND.  FOUND NR 2 LGCIU REPLACED.  ACCOMPLISHED LGCIU TEST IAW AMM TASK 32-69-00-740-001-A.  TEST PASSED & NO FAULT.  PERFORMED CAT III TEST & TEST PASSED.
